New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gaz
Regular Member


Date Joined Feb 2004
Total Posts : 130
   Posted 4/29/2006 1:33 PM (GMT -7)   
starfted olanzapine recentaly weight gain whitch seems to be a big problem for many people but i exercise a lot so it has not affected me,but i do have one side effect witch is not being able to sit still for very long,i am up and down like a yo yo my dad says i am like a soldier on duty,wondering if anybody else has had the same problem,its hard to explain but i cannot sit still for 5 mins better go now time to take the dog out for his 10- th walk today.dogs getting plenty of exercise. 

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 4/29/2006 8:45 PM (GMT -7)   
I had that problem with abilify. Lots of energy with no focus. Although my dog got alot of exercise as well. Poor thing was only 6.5 pounds to begin with and was starting to look even smaller, lol. I eventually had to go off the med for other reasons, am waiting for my next pdoc apt, (tues) to see what comes next.
Take Care
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:35 PM (GMT -7)
There are a total of 2,736,123 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
292 Guest(s), 11 Registered Member(s) are currently online.  Details
bluelyme, YoEve, tickcheckguy, Sarebear89, astroman, NiceGuyEddie, rocckyd, Huddie, maddysmom2015, myrawens, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer